# SDR WTAA950263

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PSP - LEFT ANTI-SKID INOP LIGHT ILLUMINATED DURING TAKEOFF ROLL.  ABORTED TAKEOFF WITHOUT INCIDENT.  MAINTENANCE DEFERRED ANTI-SKID SYSTEM PER MEL 32-42-2.  AIRCRAFT RETURNED TO SERVICE.  SUBSEQUENTLY MAINTENANCE CLEARED THE DEFERRAL AFTER ACCOMPLISHING AN INSPECTION OF THE ANTI-SKID SYSTEM WITH NO DEFECTS NOTED AND A SUCCESSFUL COMPLETION OF ANTI-SKID OPERATIONAL CHECK DURING TAXI CHECK.  MAINTENANCE WAS UNABLE TO DUPLICATE ORIGINAL DISCREPANCY.  (M)
